MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24716
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulties were encountered.The long target lesion was located in the moderately calcified anterior tibial artery.A 2.0x220x150 (4f) sterling balloon catheter was advanced for dilatation.However, the device became kinked during the procedure.The device was removed with difficulty as it could not be removed without having to remove the wire as well.The entire system was removed and the procedure was completed.No patient complications nor injuries were reported.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8934736
Report Number2134265-2019-10265
Device Sequence Number503156
Product Code LIT
UDI-Device Identifier08714729859970
UDI-Public08714729859970
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2020
Device Model Number24716
Device Catalogue Number24716
Device Lot Number0022746138
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2019
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1